# SDR DALA2015071704430

- Difficulty date: July 16, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1343
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR AND A CRACK WAS FOUND ON FRAME BS 1343 LONGERONS 26L - 26R.  THE FRAME WAS REPAIRED IAW ERA 094719-14MA, REV A.
